MathSciNet Relay Station
MathSciNet bibliographic data
MR1941235 37B10 (37A30)
Sirvent, V. F.; Solomyak, B. Pure discrete spectrum for one-dimensional substitution systems of Pisot type. Dedicated to Robert V. Moody. Canad. Math. Bull. 45 (2002), no. 4, 697–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement